On game theoretic models of networks

H.L. Bodlaender, M.J. Dinneen, B. Khoussainov

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

Original languageUndefined/Unknown
Title of host publicationProceedings 12th International Symposium on Algorithms and Computation
EditorsP. Eades, T. Takaoka
Place of PublicationBerlin
PublisherSpringer
Pages550-561
Number of pages12
Publication statusPublished - 2001

Keywords

  • Wiskunde en Informatica (WIIN)

Cite this